# SDR QMLA20180516058

- Difficulty date: May 14, 2018
- Submitted: May 16, 2018
- Operation: Air carrier
- Aircraft: N637PC
- Make and model: Pilats PC1245
- Aircraft serial: 627
- Aircraft time: 5,250 hours, 6,185 cycles
- Engine: Pwa PT6A67B
- Engine time: 11,423 hours, 16,630 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

JUST AFTER TAKEOFF, THE RED CAUTION LIGHT FLASHED AND PILOT NOTED THE TORQUE INDICATION CLIMBED TO THE GAUGE HIGH SIDE STOP. NO OTHER INDICATIONS OR ENGINE SURGES WERE NOTED. PILOT DECLARED AN EMERGENCY AND LANDED ON THE SAME RUNWAY WITHOUT INCIDENT.  PERFORMED A VISUAL INSPECTION OF TORQUE TRANSDUCER AND CONNECTOR WITH NO OBVIOUS SIGN OF DAMAGE OR LOOSENESS.  DOWNLOADED THE TREND ANALYSIS INFORMATION AND SENT IN FOR REVIEW.  AFTER REVIEW, THE DATA CONFIRMED THE EVENT TO BE A TORQUE INDICATION ISSUE. ALL OTHER ENGINE PARAMETERS WERE WITHIN NORMAL TOLERANCES.  PERFOMED THREE SEPARATE ENGINE RUNS AT TAKE OFF POWER AND COULD NOT DUPLICATE PREVIOUS INDICATION.  AIRCRAFT RETURNED TO SERVICE.
